69 0

Generalized psi-weak contractive fuzzy mappings and related fixed point results on complete metric space

Title
Generalized psi-weak contractive fuzzy mappings and related fixed point results on complete metric space
Author
박춘길
Keywords
Complete metric space; Contractive fuzzy mapping; Fixed point
Issue Date
2016-10
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 21, NO 4, Page. 729-737
Abstract
In this paper, we discuss the existence and uniqueness of a (common) fixed point of generalized φ-weak contractive fuzzy mappings on complete metric spaces. We present some examples to illustrate the obtained results.
URI
http://www.eudoxuspress.com/images/VOLUME-21-JOCAAA-2016-ISSUE-4.pdfhttps://repository.hanyang.ac.kr/handle/20.500.11754/100531
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE